MathSciNet Relay Station
MathSciNet bibliographic data
MR1947322 12F12
Feit, Walter $\rm SL(2,11)$ is $\Bbb Q$-admissible. J. Algebra 257 (2002), no. 2, 244–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement